A 36-year-old female asked:
My husband is already on an antibiotic and prednisone for strep throat. now his eyes are red. should he go back to a doctor? or is this common?
1 doctor answer • 9 doctors weighed in
Dr. Florence Nwoforanswered
Specializes in Pediatrics
Yes he should return: Was he tested for strep infection? I wonder if he could have a viral infection that affects the throat and the eyes. It is unclear if the redness is due to inflammation of the conjunctiva or bleeding into the conjunctiva, any eye discharge etc. At any rate he should return to the MD for re-evaluation. Take care. www.healthtap.com/dr-nnebe
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated Nov 28, 2017
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.